Volume 54 (2011)


1 (April), 2 (August), 3 (December)

Nishioka, K.;
An Analogy of Harris-Sibuya Theorem in Difference Algebra
pp. 173--176.
Ouchi, S.;
Existence of Classical Solutions near Characteristic Points of First Order Nonlinear Partial Differential Equations
pp. 177--224.
Zhao, Z. and Ge, W.;
Traveling Wavefront Solutions for Reaction-Diffusion Equation with Small Delay
pp. 225--236.
Suzuki, K. and Takagi, I.;
On the Role of Basic Production Terms in an Activator-Inhibitor System Modeling Biological Pattern Formation
pp. 237--274.
Berezansky, L., Braverman, E. and Domoshnitsky, A.;
On Nonoscillation of Systems of Delay Equations
pp. 275--296.
Zhang, Z.-y., Miao, X.-j. and Yu, D.-m.;
On Solvability and Stabilization of a Class of Hyperbolic Hemivariational Inequalities in Elasticity
pp. 297--314.
Shimojo, M. and Umeda, N.;
Blow-Up at Space Infinity for Solutions of Cooperative Reaction-Diffusion Systems
pp. 315--334.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles